On the homotopy equivalence of the spaces of proper and local maps

Piotr Bartłomiejczyk , Piotr Nowak-Przygodzki

Abstract

n/a
Author Piotr Bartłomiejczyk (FMPI / IM)
Piotr Bartłomiejczyk,,
- Institute of Mathematics
, Piotr Nowak-Przygodzki
Piotr Nowak-Przygodzki,,
-
Journal seriesCentral European Journal of Mathematics, ISSN 1895-1074, (A 20 pkt)
Issue year2014
Vol12
No9
Pages1330-1336
Keywords in Englishproper map, local map, homotopy equivalence
DOIDOI:10.2478/s11533-014-0410-5
URL http://link.springer.com/content/pdf/10.2478%2Fs11533-014-0410-5.pdf
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.578 (2) - 2014=0.556 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back